# SDR ASOA01019

- Difficulty date: February 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 2170 · Humidity Control System
- Part: Duct
- Part number: 601R960503
- Condition: Disconnected
- Location: Water Searator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FLT 4545 - DURING FLIGHT FROM ISP TO ATL, CREW EXPERIENCED A LOSS OF CABIN PRESSURIZATION IN AUTO MODE.  CABIN WAS CLIMBING AT 4000 FEET PER MINUTE.  CREW MADE AN EMERGENCY DESCENT TO 10,000 FEET.  CREW USED THE QRH TO REGAIN PRESSURIZATION IN MANUAL MODE, BUT THAT WAS UNSTABLE.  CREW DECLARED AN EMERGENCY AND RETURNED TO ISP.  AIRCAFT LANDED SAFELY.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND LEFT AIRCRAFT DUCT DISCONNECTED AT THE FORWARD CLAMP OF THE WATER SEPARATOR.  MAINTENANCE RECONNECTED DUCT AND CLAMP IAW CRJ MM 21-51-00.  OPS CHECK WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
